MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Pneumothorax (2012); Tachycardia (2095); Discomfort (2330); Sleep Dysfunction (2517); Tics/Tremor (4425); Eye Pain (4467); Photophobia (4801); Diplopia/Double Vision (4802)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Following implantation of the trial evoke spinal cord stimulation (scs) system, the patient reported right-sided ocular discomfort, watering of the eye, and photophobia.Narcotics were prescribed; however, the indication for narcotic use remains unknown (i.E., whether prescribed for these symptoms or pre-existing pain).The scs system was turned off and removed the next day.The patient reported that device removal was painful and presented to the emergency department later that day.Imaging demonstrated pneumothorax and air within the spinal canal; no intervention was reported.The patient was evaluated by an ophthalmologist on (b)(6) 2026, who ruled out primary ocular causes for the symptoms and referred the patient to a neuro-ophthalmologist.Between (b)(6) 2026, the patient developed severe eye pain, photophobia, diplopia, insomnia, tachycardia, tremors, and ptsd-like night terrors.On (b)(6) 2026, the patient was transported to the hospital with suspected stroke which was later ruled out.The patient was hospitalized and a diagnostic mri was performed.The patient was discharged with a recommendation for neuro-ophthalmology follow up.At the time of reporting, additional information is not available.
 
Additional Manufacturer Narrative
Lead information: serial/lot #: (b)(6), manufacture date: aug 6, 2024, expiration date: aug 6, 2026.Serial/lot #: (b)(6), manufacture date: nov 8, 2024, expiration date: nov 8, 2026.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key25576253
Report Number3016111136-2026-00130
Device Sequence Number18397210
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
Report Date (Section F) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102880
Device Catalogue Number3016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/26/2026
Event Location Hospital
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown